Hierarchies of beliefs for compact possibility models

Mariotti, Thomas; Meier, Martin and Piccione, Michele (2005) Hierarchies of beliefs for compact possibility models. Journal of Mathematical Economics, 41 (3), pp. 303-324.

Full text not available from this repository.
Item Type: Article in Academic Journal
Status: Published
Date Deposited: 20 Jan 2015 10:00
Last Modified: 01 Apr 2016 14:16
Identification Number or DOI: 10.1016/j.jmateco.2003.11.009
ISSN: 03044068
URI: https://irihs.ihs.ac.at/id/eprint/2556

Actions (login required)

View Item View Item